# SDR ASAA2016041216558

- Difficulty date: April 12, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 53,376 hours, 20,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611021
- Condition: Corroded
- Location: Bs 807-811
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR SKIN, EXTERIOR SIDE CORRODED.  ACFT GROUNDED.  REPAIRED AFT CARGO DOOR INNER SKIN IAW REO-G19843, REV "A" AND EA CMPT- 52EA-17047, REV NEW.
